# SDR USAA2012092600037

- Difficulty date: September 15, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935350Y7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON STRINGER TIE CLIP AT BS 500F, S26R.  REPLACED STRINGER TIE CLIP AT BS 500F, S26R IAW B737-400 SRM 51-40-01.
